MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC. MEDLINE INDUSTRIES, INC.; CIRCUIT, 90"EXP,0BV,3L

MEDLINE INDUSTRIES INC. MEDLINE INDUSTRIES, INC.; CIRCUIT, 90"EXP,0BV,3L
Model Number DYNJAA9015
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported loss of pressure in ventilation of patient after intubation and anesthesia circuit hook-up.Email received by facility representative, medline industries, inc., with additional information in regards to this incident.Reporter states, this incident occurred during a tonsillectomy procedure.Reporter states, "troubleshooting led to discovery of faulty/failure of anesthesia circuit likely due to a leak in the circuit.A new circuit was placed and then pressure was normalized." reporter states patient did require additional anesthesia/sedation because of this incident.No report of serious injury or follow-up care.Reporter states, the sample is no longer available for return and evaluation it was discarded.Reporter states, "patient is doing well." no further information has been provided.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported loss of pressure in ventilation of patient after intubation and anesthesia circuit hook-up.

Brand Name
MEDLINE INDUSTRIES, INC.
Common Device Name
CIRCUIT, 90"EXP,0BV,3L
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093
MDR Report Key11388774
Report Number1417592-2021-00027
Device Sequence Number11706464
Product Code CAI
UDI-Device Identifier10080196979226
UDI-Public10080196979226
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYNJAA9015
Device Catalogue NumberDYNJAA9015
Device Lot Number20IBC226
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2021
Initial Report FDA Received Date02/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age23 YR
Patient Weight95